What happens if you get too much vitamin C
Taking large amounts of vitamin C can cause stomach pain, diarrhea and flatulence. [ Source: http://www.chacha.com/question/what-happens-if-you-get-too-much-vitamin-c ]
More Answers to “What happens if you get too much vitamin C“
- Is it possible to get TOO much vitamin C?
- Your body ‘flushes out’ Vitamin C because it is water-soluble, while other vitamins are fat-soluble. What that means is that if your body gets more of a vitamin than it needs, it needs somewhere to store the excess. Excess vitamins (other t…
- What happens if I get too much vitamin C?
- The body normally disposes of any excess water-soluble vitamins, so overdoses of vitamin C should not be a problem. Taking very high
- Can you get too much vitamin C?
- Yes and no. You can take in too much vitamin C, but your body can only use so much vitamin C. Anything more is excreted from your body through urine.
Related Questions Answered on Y!Answers
- What happens when you eat too much Vitamin C?
- Q: So, in my house we have the Chewable Vitamin C things that contain 500 mg, they taste REALLY good (fruity!) I don’t know if 500 mg is a lot, but I eat like 6-8 of the chewables a day. Is that bad for me? I know if you eat too much you can get scurvy or whatever, but how much do you have to take before its bad for you?
- A: For most people, a small glass of orange juice and a cup of strawberries, a medium orange, or a serving of broccoli provide enough vitamin C for the day. Any extra vitamin C will simply be flushed out of your body in your urine. Still, it’s possible to have too much of a good thing. Although too much vitamin C from your diet is unlikely to harm you, megadoses of vitamin C supplements can cause nausea, diarrhea, kidney stones and inflammation of the stomach lining (gastritis). Rarely, too much vitamin C can cause faintness, dizziness and fatigue.that should answer your questions, I’m not sure how many 500 mg’s you’d take but I’m sure its way more than what you need for the day. but you do need other vitamins, maybe you can find chewables for other vitamins as well.
- What happens if I take too much Vitamin C?
- Q: I am curious as to if it is possible to overdose on Vitamin C tablets? and what are some side affects if your Vitamin C intake is too high? Thankyou
- A: Relatively large doses of vitamin C may cause indigestion, particularly when taken on an empty stomach.When taken in large doses, vitamin C causes diarrhea in healthy subjects. Please see the web pages for more details on adverse effects of Vitamin C.
- What happens when your vitamin-c intake is too high?
- Q: I’ve had more than 600% of my daily value of vitamin-c in the past two days from drinking vitamin water **its soo good** but then I realized that this was a little too much. I checked the daily values and I realized that my vitamin-s intake was skyrocketing.Does this mean that I pee a lot? [/a-t-a]
- A: The Vitamin C Foundation actually recommends that you should take 3 gm of vitamin C every day which is a lot more than what most health experts would recommend. 100 mg a day is enough in most cases or even as little as 30 or 50 mg a day but at least 100 mg every day is much better. 1 or 2 gm a day is quite OK and perhaps even 3 gm a day. It is generally recommended that you should never take more than 1 gm or 1,000 mg in a single dose. Your body eliminates whatever vitamin C it doesn’t need every day as it is water soluble and the excess is passed out naturally.Too much vitamin C (say more than 3 gm or 3,000 mg a day) could cause kidney stones and besides this vitamin C is also a diuretic.A high vitamin C intake also means that your body absorbs more iron.